American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A54) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Ivar Ekeland. Nonconvex minimization problems. Bull. Amer. Math. Soc. 1 (1979) 443-474. MR 526967.
Abstract, references, and article information   
View Article: PDF

[2] Moshe Marcus and Victor J. Mizel. Measurability of partial derivatives . Proc. Amer. Math. Soc. 63 (1977) 236-238. MR 0437696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Adriano M. Garsia. Combinatorial inequalities and smoothness of functions. Bull. Amer. Math. Soc. 82 (1976) 157-170. MR 0582776.
Abstract, references, and article information   
View Article: PDF

[4] Zbigniew Grande. Sur les fonctions de deux variables dont les coupes sont des d\'eriv\'ees . Proc. Amer. Math. Soc. 57 (1976) 69-74. MR 0419702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. A. Eidswick. A topological translation of a fundamental problem in cluster set theory . Proc. Amer. Math. Soc. 53 (1975) 75-79. MR 0376983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zbigniew Grande. Une caract\'erisation des ensembles des points de discontinuit\'e des fonctions lin\'eairement-continues . Proc. Amer. Math. Soc. 52 (1975) 257-262. MR 0374349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. G. Fadell. A note on a theorem of Gehring and Lehto . Proc. Amer. Math. Soc. 49 (1975) 195-198. MR 0367132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Casper Goffman. On the continuity of functions in $W\sp{1}\sb{p}$ which are monotonic in one direction . Proc. Amer. Math. Soc. 42 (1974) 581-582. MR 0327998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Thomas Bagby and William P. Ziemer. Pointwise differentiability and absolute continuity . Trans. Amer. Math. Soc. 191 (1974) 129-148. MR 0344390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Albert Fadell. On the existence of regular approximate differentials . Proc. Amer. Math. Soc. 37 (1973) 541-544. MR 0313462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. J. O’Malley. Strict essential minima . Proc. Amer. Math. Soc. 33 (1972) 501-504. MR 0291400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia